Optical soliton perturbation with full nonlinearity by extended trial function method


Biswas A., EKİCİ M., SÖNMEZOĞLU A., Arshed S., Belic M.

OPTICAL AND QUANTUM ELECTRONICS, vol.50, no.12, 2018 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 50 Issue: 12
  • Publication Date: 2018
  • Doi Number: 10.1007/s11082-018-1701-z
  • Journal Name: OPTICAL AND QUANTUM ELECTRONICS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Keywords: Solitons, Perturbation, Full nonlinearity, Non-Kerr law, TRAVELING-WAVE SOLUTIONS, EQUATION METHOD, GUIDES, SYSTEM
  • Yozgat Bozok University Affiliated: Yes

Abstract

The extended trial function scheme is applied to retrieve soliton solutions to the perturbed nonlinear Schrodinger's equation with ten forms of fiber nonlinearity. Bright, dark and singular soliton solutions are retrieved that appear with their respective existence criteria. Some additional forms of nonlinear waves naturally emerge as a byproduct of the integration scheme.